# SDR AALA982080

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49318
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bungee
- Part number: 39370335503
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 2240 - AFTER TAKEOFF DFW EN ROUTE ORD, LEFT GEAR RED LIGHT AND GEAR DOOR OPEN LIGHTS REMAINED ILLUMINATED WHEN GEAR RETRACTED.  VIBRATION AND PERFORMANCE CONFIRMED THAT LEFT GEAR REMAINED EXTENDED.  CYCLING GEAR PER OPERATION MANUAL DID NOT HELP.  NORMAL GEAR DOWN INDICATIONS WITH GEAR EXTENDED.  LANDED ORD WITHOUT INCIDENT.  REPLACED LEFT MLG BUNGEE PER MM.  OPERATIONS AND LEAK CHECKS GOOD.  SYSTEM GROUND CHECED NORMAL OPERATION.  (M)
